# SDR WX0A2022011073921

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 48,480 hours, 31,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT NONE OF THE EMERGENCY EXIT LIGHTS TURNED OFF AFTER GEAR RETRACTION. EMER EXIT LT SWITCH VERIFIED IN ARM POSITION / PER TSM 33-51-00-810-881-A PERFORMED OPERATIONAL TEST OF CABIN LIGHTS REF AMM 33-51-00-710-004-A OPS TEST GOOD A/C OKAY FOR  SERVICE."
